Alert archive / West Virginia / Special Weather Statements in 2021

Special Weather Statement, NWS Charleston, WV

April 2, 2021Fayette County, West Virginia

NWS Charleston, WV issued this special weather statement at Apr 2, 2021, 4:06 AM EDT for Fayette County, West Virginia. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 2, 2021, 4:06 AM EDT (08:06 UTC)
Expired
Apr 2, 2021, 4:30 AM EDT
In force
24 min
Issued by
NWS Charleston, WV

County Fayette County, WV

The radar

The Charleston,WV radar (KRLX), 75 km from the middle of the area, began a volume at 08:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Roanoke, VA (KRNK), launched 00:00Z, 8.1 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 00:00Z on 2021-04-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 00:00Z on 2021-04-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1589 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
43 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

491 
WWUS81 KRLX 020806
SPSRLX

Special Weather Statement
National Weather Service Charleston WV
406 AM EDT Fri Apr 2 2021

WVZ517-518-020830-
Southeast Fayette-Northwest Fayette-
406 AM EDT Fri Apr 2 2021

...A SNOW SQUALL WILL AFFECT EASTERN FAYETTE COUNTY...

At 405 AM EDT, a snow squall was located along a line extending from
6 miles northeast of Ansted to Anjean. Movement was south at 20 mph.

Winds in excess of 30 mph are possible with this squall.

Locations impacted include...
Fayetteville, Rainelle, Babcock State Park, Ansted, Meadow Bridge and
Thurmond.

This includes Route 19 between mile markers 18 and 30.
 
Visibilities will drop quickly to less than a quarter of a mile in
this squall.

Use extra caution if you must travel into or through this dangerous
snow squall. Rapid changes in visibility and potentially slick roads
are likely to lead to accidents. Consider delaying travel until the
squall passes your location.

Temperatures well below freezing, in the upper teens to lower 20s, 
will also lead to refreezing of melted snow on area roadways. Black 
ice is nearly impossible to see and can also be hidden beneath snow. 
Please use extreme caution, especially on bridges, overpasses and 
around curves. Allow plenty of stopping distance and avoid braking 
suddenly.

LAT...LON 3796 8112 3821 8111 3820 8107 3823 8104
      3820 8102 3822 8101 3818 8094 3816 8094
      3812 8090 3813 8088 3808 8089 3806 8087
      3806 8080 3804 8083 3802 8080 3798 8077
      3795 8081 3787 8075 3787 8081 3784 8089
TIME...MOT...LOC 0805Z 351DEG 19KT 3821 8103 3801 8065 

$$

12

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this special weather statement went out at Apr 2, 4:03 AM EDT, 3 minutes earlier.

Area forecast discussion, Apr 2, 4:03 AM EDT, 3 minutes before
AREA FORECAST DISCUSSION
National Weather Service Charleston WV
403 AM EDT Fri Apr 2 2021

.SYNOPSIS...
Upslope snow showers taper off this morning. Clear, calm, and
cold tonight under high pressure, which dominates with
moderating temperatures into next week. Warm front by midweek.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 250 AM Friday...

Overall, no significant changes to the overall forecast. Snow
showers are continuing to linger across the area early this
morning, and updated pops to reflect this. Still expecting
activity to generally taper off early this morning, along with
gradually clearing conditions, already being observed on
satellite. High pressure will nudge in from the west today,
along with much drier air taking hold. Relative humidity will
dip into the 20 percent range for much of the area this
afternoon. In addition, winds will continue to be gusty,
particularly during afternoon hours, before decreasing this
evening as the center of the high moves over the area, allowing
for a calm, clear night. As with previous forecast, undercut
guidance by a few degrees, and maintained freeze warning.

&&

.SHORT TERM /SATURDAY THROUGH MONDAY/...
As of 400 AM Friday...

After the last widespread freeze of the current cold snap
Saturday morning, high pressure brings dry weather, with
moderating temperatures, through Monday. Patchy altocu Saturday
and Saturday night, lowers to patchy stratocu after that, amid
southwest low level flow beneath northwest mid and upper level
flow setting up weak warm advection. This may complicate the
temperature forcast, but still kept highs a bit above central
guidance and lowered the valleys for lows from central guidance,
with patchy frost early Sunday morning.

&&

.LONG TERM /MONDAY NIGHT THROUGH THURSDAY/...
As of 400 AM Friday...

The weather gradually turns unsettled through the middle of next
week, as a northwest to southeast oriented front sets up near
the area. The chance for showers, and eventually thunderstorms,
increases as moisture increases, but the timing varies among
the models from as early as overnight Monday night to as late
as overnight Tuesday night. This is tied at least in part to how
far west an upper level low off New England retrogrades early
next week. The farther west this feature, the greater impedance
encountered by warmer air coming in from the southwest, and the
better chance for showers by Tuesday. The chance for
thunderstorms arises Thursday, as the low approaching from the
northwest gets close.

Central guidance reflects temperatures getting much above
normal during next week, by a good ten degrees on both lows and
highs.

&&

.AVIATION /08Z FRIDAY THROUGH TUESDAY/...
As of 125 AM Friday...

SCT -shsn through 10-12Z, mainly across north central WV and the
northern mountains, with brief IFR/LIFR conditions. After 12Z,
expect bulk of snow shower activity to diminish, and VFR area
wide. Otherwise, gusty northwesterly winds through 23Z, with
gusts in the teens across the lowlands, and 20-30 kt range
across the higher terrain. Winds will become light after 23Z.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 06Z SATURDAY...

FORECAST CONFIDENCE: Medium.

ALTERNATE SCENARIOS: Timing of end of snow shower activity and
associated restrictions may vary from forecast.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

DATE                    FRI 04/02/21
UTC 1HRLY       08   09   10   11   12   13   14   15   16   17   18   19
EDT 1HRLY       04   05   06   07   08   09   10   11   12   13   14   15
CRW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
HTS CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
BKW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
EKN CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
PKB CONSISTENCY  L    L    H    H    H    H    H    H    H    H    H    H
CKB CONSISTENCY  M    H    H    H    H    H    H    H    H    H    H    H

AFTER 06Z SATURDAY...
No widespread IFR expected.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...Freeze Warning until 11 AM EDT this morning for WVZ005>011-
     013>020-024>034-039-040.
     Freeze Warning from 9 PM this evening to 11 AM EDT Saturday
     for WVZ005>011-013>020-024>034-039-040.
OH...Freeze Warning until 11 AM EDT this morning for OHZ075-076-
     085>087.
     Freeze Warning from 9 PM this evening to 11 AM EDT Saturday
     for OHZ075-076-085>087.
KY...Freeze Warning until 11 AM EDT this morning for KYZ101>103-105.
     Freeze Warning from 9 PM this evening to 11 AM EDT Saturday
     for KYZ101>103-105.
VA...Freeze Warning until 11 AM EDT this morning for VAZ003-004.
     Freeze Warning from 9 PM this evening to 11 AM EDT Saturday
     for VAZ003-004.

&&

SYNOPSIS...TRM/SL
NEAR TERM...SL
SHORT TERM...TRM
LONG TERM...TRM
AVIATION...SL
Hazardous weather outlook, Apr 2, 3:35 AM EDT, 31 minutes before
Hazardous Weather Outlook
National Weather Service Charleston WV
335 AM EDT Fri Apr 2 2021

KYZ101>103-105-OHZ075-076-085>087-VAZ003-004-WVZ005>011-013>020-
024>034-039-040-030745-
Greenup-Carter-Boyd-Lawrence KY-Athens-Washington-Meigs-Gallia-
Lawrence OH-Dickenson-Buchanan-Wayne-Cabell-Mason-Jackson WV-Wood-
Pleasants-Tyler-Lincoln-Putnam-Kanawha-Roane-Wirt-Calhoun-Ritchie-
Doddridge-Mingo-Logan-Boone-Clay-Braxton-Gilmer-Lewis-Harrison-
Taylor-McDowell-Wyoming-Upshur-Barbour-
335 AM EDT Fri Apr 2 2021

...FREEZE WARNING IN EFFECT UNTIL 11 AM EDT THIS MORNING...
...FREEZE WARNING IN EFFECT FROM 9 PM THIS EVENING TO 11 AM EDT
SATURDAY...

This Hazardous Weather Outlook is for northeast Kentucky, portions
of southeast Ohio, southwest Virginia, and portions of central West
Virginia, northern West Virginia, southern West Virginia and
western West Virginia.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Freeze Warning.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Freeze Warning.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

OHZ066-067-083-084-030745-
Perry-Morgan-Jackson OH-Vinton-
335 AM EDT Fri Apr 2 2021

This Hazardous Weather Outlook is for portions of southeast Ohio.

.DAY ONE...Today and Tonight.

Temperatures will continue to fall this morning with a hard freeze
expected. While the growing season for these locations has not yet
been declared open, take action to protect any sensitive vegetation.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

A hard freeze is expected Friday night into Saturday morning as
overnight temperatures plummet. While the growing season for these
locations has not yet been declared open, take action to protect any
sensitive vegetation.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

WVZ515>526-030745-
Northwest Raleigh-Southeast Raleigh-Northwest Fayette-
Southeast Fayette-Northwest Nicholas-Southeast Nicholas-
Northwest Webster-Southeast Webster-Northwest Pocahontas-
Southeast Pocahontas-Northwest Randolph-Southeast Randolph-
335 AM EDT Fri Apr 2 2021

This Hazardous Weather Outlook is for portions of northeast West
Virginia and southeast West Virginia.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

In the hours before

Special weather statement, Apr 2, 1:21 AM EDT, 2 hours 45 minutes before
Special Weather Statement
National Weather Service Charleston WV
121 AM EDT Fri Apr 2 2021

WVZ519-520-522-020545-
Southeast Webster-Southeast Nicholas-Northwest Nicholas-
121 AM EDT Fri Apr 2 2021

...A SNOW SQUALL WILL AFFECT NICHOLAS COUNTY...

At 120 AM EDT, a snow squall was located along a line extending from
7 miles east of Clay to near Richwood. Movement was south at 20 mph.

Winds in excess of 30 mph are possible with this squall.

Locations impacted include...
Summersville, Richwood, Craigsville, Calvin, Kesslers Cross Lanes,
Canvas, Muddlety, Nettie and Mount Nebo.

This includes Route 19 between mile markers 34 and 52.

Visibilities will drop quickly to less than a quarter of a mile in
this squall.

Use extra caution if you must travel into or through this dangerous
snow squall. Rapid changes in visibility and potentially slick roads
are likely to lead to accidents. Consider delaying travel until the
squall passes your location.

Temperatures well below freezing, in the teens to lower 20s, will
also lead to refreezing of melted snow on area roadways. Black ice
is nearly impossible to see and can also be hidden beneath snow.
Please use extreme caution, especially on bridges, overpasses and
around curves. Allow plenty of stopping distance and avoid braking
suddenly.

LAT...LON 3826 8044 3811 8067 3821 8097 3837 8101
      3841 8091 3845 8086 3837 8063 3836 8063
      3836 8062 3833 8055 3833 8054 3830 8045
      3826 8042
TIME...MOT...LOC 0520Z 339DEG 18KT 3844 8094 3828 8051

12
Special weather statement, Apr 2, 1:29 AM EDT, 2 hours 37 minutes before
Special Weather Statement
National Weather Service Charleston WV
129 AM EDT Fri Apr 2 2021

WVZ016>018-027>029-519-020600-
Calhoun-Clay-Roane-Wirt-Northwest Nicholas-Gilmer-Braxton-
129 AM EDT Fri Apr 2 2021

...A SNOW SQUALL WILL AFFECT CALHOUN...NORTHEASTERN NICHOLAS...
SOUTHWESTERN GILMER...SOUTHWESTERN BRAXTON...SOUTHWESTERN WIRT...
ROANE AND NORTHEASTERN CLAY COUNTIES...

At 129 AM EDT, a snow squall was located along a line extending from
6 miles southwest of Elizabeth to Gassaway. Movement was south at 20
mph.

Winds in excess of 30 mph are possible with this squall.

Locations impacted include...
Spencer, Sutton, Gassaway, Birch River, Arnoldsburg, Big Otter,
Wallback, Harrison, Reedy, Nebo, Shock, Millstone, Rosedale, Mount
Zion, Little Birch, Lucille, Ivydale, Annamoriah, Widen and
Frametown.

This includes the following highways...
 Interstate 79 between mile markers 30 and 32, and between mile
markers 34 and 62.
 Route 19 between mile markers 53 and 68.

Visibilities will drop quickly to less than a quarter of a mile in
this squall.

Use extra caution if you must travel into or through this dangerous
snow squall. Rapid changes in visibility and potentially slick roads
are likely to lead to accidents. Consider delaying travel until the
squall passes your location.

Temperatures well below freezing, in the lower to mid 20s, will also
lead to refreezing of melted snow on area roadways. Black ice is
nearly impossible to see and can also be hidden beneath snow. Please
use extreme caution, especially on bridges, overpasses and around
curves. Allow plenty of stopping distance and avoid braking suddenly.

LAT...LON 3870 8074 3853 8064 3850 8068 3843 8064
      3841 8066 3835 8060 3872 8154 3889 8153
      3892 8150 3896 8155 3900 8153 3903 8158
      3908 8151
TIME...MOT...LOC 0529Z 344DEG 19KT 3900 8150 3865 8079

12
Special weather statement, Apr 2, 2:02 AM EDT, 2 hours 4 minutes before
Special Weather Statement
National Weather Service Charleston WV
202 AM EDT Fri Apr 2 2021

WVZ016>018-027>029-519>524-020630-
Calhoun-Southeast Webster-Southeast Nicholas-Southeast
Pocahontas-Clay-Roane-Wirt-Northwest Pocahontas-Northwest
Webster-Northwest Nicholas-Gilmer-Braxton-
202 AM EDT Fri Apr 2 2021

...A SNOW SQUALL WILL AFFECT SOUTHERN CALHOUN...SOUTHWESTERN
POCAHONTAS...NORTHEASTERN NICHOLAS...SOUTHWESTERN GILMER...
SOUTHWESTERN BRAXTON...SOUTHWESTERN WIRT...ROANE...SOUTHWESTERN
WEBSTER AND NORTHERN CLAY COUNTIES...

At 201 AM EDT, a snow squall was located along a line extending from
7 miles northwest of Spencer to 7 miles north of Camden On Gauley.
Movement was southeast at 25 mph.

Winds in excess of 30 mph are possible with this squall.

Locations impacted include...
Spencer, Gassaway, Camden-On-gauley, Birch River, Craigsville,
Arnoldsburg, Big Otter, Camden On Gauley, Wallback, Amma, Harrison,
Cowen, Hillsboro, Reedy, Nebo, Millstone, Rosedale, Upper Glade,
Boggs and Little Birch.

This includes the following highways...
 Interstate 79 between mile markers 26 and 60.
 Route 19 between mile markers 49 and 68.

Visibilities will drop quickly to less than a quarter of a mile in
this squall.

Use extra caution if you must travel into or through this dangerous
snow squall. Rapid changes in visibility and potentially slick roads
are likely to lead to accidents. Consider delaying travel until the
squall passes your location.

Temperatures well below freezing, in the upper teens to mid 20s,
will also lead to refreezing of melted snow on area roadways. Black
ice is nearly impossible to see and can also be hidden beneath snow.
Please use extreme caution, especially on bridges, overpasses and
around curves. Allow plenty of stopping distance and avoid braking
suddenly.

LAT...LON 3818 8036 3823 8036 3826 8043 3823 8049
      3861 8138 3901 8153 3852 8045 3806 8008
TIME...MOT...LOC 0601Z 336DEG 20KT 3890 8141 3848 8056

12
Special weather statement, Apr 2, 2:37 AM EDT, 1 hour 29 minutes before
Special Weather Statement
National Weather Service Charleston WV
237 AM EDT Fri Apr 2 2021

WVZ016-018-027-028-519>523-020700-
Calhoun-Southeast Webster-Southeast Nicholas-Clay-Roane-Northwest
Pocahontas-Northwest Webster-Northwest Nicholas-Braxton-
237 AM EDT Fri Apr 2 2021

...A SNOW SQUALL WILL AFFECT SOUTHEASTERN CALHOUN...WEST CENTRAL
POCAHONTAS...NICHOLAS...SOUTHWESTERN BRAXTON...SOUTHEASTERN ROANE...
SOUTHERN WEBSTER AND CLAY COUNTIES...

At 236 AM EDT, a snow squall was located along a line extending from
8 miles north of Amma to 6 miles northeast of Richwood. Movement was
southeast at 30 mph.

Winds in excess of 30 mph are possible with this squall.

Locations impacted include...
Summersville, Richwood, Clay, Webster Springs, Addison (Webster
Springs), Camden-On-gauley, Birch River, Craigsville, Big Otter,
Camden On Gauley, Wallback, Amma, Harrison, Cowen, Nebo, Procious,
Muddlety, Upper Glade, Boggs and Little Birch.

This includes the following highways...
 Interstate 79 between mile markers 24 and 59.
 Route 19 between mile markers 37 and 68.

Visibilities will drop quickly to less than a quarter of a mile in
this squall.

Use extra caution if you must travel into or through this dangerous
snow squall. Rapid changes in visibility and potentially slick roads
are likely to lead to accidents. Consider delaying travel until the
squall passes your location.

Temperatures well below freezing, in the teens to mid 20s, will also
lead to refreezing of melted snow on area roadways. Black ice is
nearly impossible to see and can also be hidden beneath snow. Please
use extreme caution, especially on bridges, overpasses and around
curves. Allow plenty of stopping distance and avoid braking suddenly.

LAT...LON 3812 8036 3823 8036 3826 8044 3812 8065
      3840 8123 3848 8127 3853 8120 3853 8128
      3878 8139 3864 8073 3851 8036 3823 8020
TIME...MOT...LOC 0636Z 332DEG 26KT 3868 8127 3826 8042

12
Special weather statement, Apr 2, 3:22 AM EDT, 44 minutes before
Special Weather Statement
National Weather Service Charleston WV
322 AM EDT Fri Apr 2 2021

WVZ027-517-519-520-020745-
Southeast Nicholas-Clay-Northwest Nicholas-Northwest Fayette-
322 AM EDT Fri Apr 2 2021

...A SNOW SQUALL WILL AFFECT SOUTHERN NICHOLAS...SOUTHWESTERN CLAY
AND NORTHEASTERN FAYETTE COUNTIES...

At 322 AM EDT, a snow squall was located along a line extending from
near Clay to near Rorer. Movement was southeast at 30 mph.

Winds in excess of 30 mph are possible with this squall.

Locations impacted include...
Summersville, Kesslers Cross Lanes, Bickmore, Canvas, Drennan, Nettie
and Mount Nebo.

This includes Route 19 between mile markers 28 and 43.

Visibilities will drop quickly to less than a quarter of a mile in
this squall.

Use extra caution if you must travel into or through this dangerous
snow squall. Rapid changes in visibility and potentially slick roads
are likely to lead to accidents. Consider delaying travel until the
squall passes your location.

Temperatures well below freezing, in the teens to lower 20s, will
also lead to refreezing of melted snow on area roadways. Black ice
is nearly impossible to see and can also be hidden beneath snow.
Please use extreme caution, especially on bridges, overpasses and
around curves. Allow plenty of stopping distance and avoid braking
suddenly.

LAT...LON 3808 8071 3810 8087 3809 8090 3815 8102
      3848 8119 3817 8057
TIME...MOT...LOC 0722Z 332DEG 26KT 3842 8109 3799 8024

12
Special weather statement, Apr 2, 4:06 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Charleston WV
406 AM EDT Fri Apr 2 2021

WVZ517-518-020830-
Southeast Fayette-Northwest Fayette-
406 AM EDT Fri Apr 2 2021

...A SNOW SQUALL WILL AFFECT EASTERN FAYETTE COUNTY...

At 405 AM EDT, a snow squall was located along a line extending from
6 miles northeast of Ansted to Anjean. Movement was south at 20 mph.

Winds in excess of 30 mph are possible with this squall.

Locations impacted include...
Fayetteville, Rainelle, Babcock State Park, Ansted, Meadow Bridge and
Thurmond.

This includes Route 19 between mile markers 18 and 30.

Visibilities will drop quickly to less than a quarter of a mile in
this squall.

Use extra caution if you must travel into or through this dangerous
snow squall. Rapid changes in visibility and potentially slick roads
are likely to lead to accidents. Consider delaying travel until the
squall passes your location.

Temperatures well below freezing, in the upper teens to lower 20s,
will also lead to refreezing of melted snow on area roadways. Black
ice is nearly impossible to see and can also be hidden beneath snow.
Please use extreme caution, especially on bridges, overpasses and
around curves. Allow plenty of stopping distance and avoid braking
suddenly.

LAT...LON 3796 8112 3821 8111 3820 8107 3823 8104
      3820 8102 3822 8101 3818 8094 3816 8094
      3812 8090 3813 8088 3808 8089 3806 8087
      3806 8080 3804 8083 3802 8080 3798 8077
      3795 8081 3787 8075 3787 8081 3784 8089
TIME...MOT...LOC 0805Z 351DEG 19KT 3821 8103 3801 8065

12

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 12:21 AM EDTSpecial Weather StatementRLXPocahontas, Roane, Webster24 min
Apr 2, 12:27 AM EDTSpecial Weather StatementRLXBraxton, Gilmer, Wirt, Wood33 min
Apr 2, 12:45 AM EDTSpecial Weather StatementRLXClay, Nicholas30 min
Apr 2, 1:00 AM EDTSpecial Weather StatementRLXCalhoun, Wirt, Wood30 min
Apr 2, 1:21 AM EDTSpecial Weather StatementRLXNicholas24 min
Apr 2, 1:29 AM EDTSpecial Weather StatementRLXCalhoun, Roane31 min
Apr 2, 2:02 AM EDTSpecial Weather StatementRLXRoane, Webster28 min
Apr 2, 2:37 AM EDTSpecial Weather StatementRLXClay, Nicholas, Roane, Webster23 min
Apr 2, 3:22 AM EDTSpecial Weather StatementRLXNicholas23 min

Nearby

Special Weather Statements in West Virginia, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.